# SDR DHL2003742542

- Difficulty date: November 21, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER LOBE INTERIOR STIFFENER BUCKLED AT STA 360 STR 5 R.  REMOVED UPPER LOBE INTERCOSTAL BS 360 STR 5 RT AS REQUIRED FOR FAB NEW IAW B727 SRM 51-30-02, FABRICATED NEW WEB INTERCOSTAL MAT IDENTIFICATION 7075-T6 .032 PO 991238 DIMENSIONS 19 X 5.5 INCHES IAW B727 SRM 53-10-2 FIG 3.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW INTERCOSTAL WEB AT STA 360 STR 5 R IAW B727 SRM 51-40-2.
